# SDR SWAA104259

- Difficulty date: July 22, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 72,139 hours, 64,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101042
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT EMERGENCY EXIT LIGHT COVER MISSING AT ROW 2.  REMOVED AND REPLACED COVER PER MM.
